# SDR 9802019951

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW ABORTED APPROACH AND NORMAL INDICATIONS WERE ACHIEVED DURING GO-AROUND.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RELAMPED LEFT MAIN LANDING GEAR GREEN DOWNLOCK LIGHT, OPERATIONAL CHECK NORMAL.
